5 Signs Someone May Be a Heroin User

 

Heroin is one of the most dangerous illicit drugs to be used. It is also the most addictive. Many heroin users mean to experiment and end up becoming addicted almost immediately. The short term effects, like euphoria, give the user a reason to keep with it, which ultimately leads to addiction. If you are suspecting someone of using heroin, look for the following common signs of heroin use.

1. Short-Term Signs

Someone using heroin usually shows some common signs and symptoms when they’re under the influence. They will have shortness of breath, small pupils, dry mouth, disorientation, droopy appearance, and may have items around like shoes with no laces, small plastic bags, straws, pipes, aluminum foil with burn marks, syringes and burned metal spoons.

2. Long-Term Signs

As a very dangerous drug, heroin users are also at risk for a number of long-term signs, which are health conditions they are at risk for. This includes the risk of kidney disease, liver disease, a variety of different infections, including of the heart lining or heart valves, skin infections, abscesses and pulmonary complications. Thy also have a risk of HIV/AIDS.

3. Emotional & Psychological Signs

If someone is showing a sudden change in their emotional and psychological behavior, they may also be using an illicit drug like heroin. For example, the person may begin withdrawing from their family or friends, spending time with a new group of people, no longer enjoying the same activities, and tending to be more reckless with dangerous activities.

4. Behavioral Signs

The behavioral signs that are common of heroin users are deteriorating physical appearance, lack of hygiene or cleanliness, avoiding direct eye contact, sleeping longer during each time, slurred or incoherent speech, lying often, hostile and blaming behavior, severe withdrawal symptoms, no more interest in friends or family, wearing long sleeves and pants regardless of the weather to hide needle marks on their skin, poor body image and low self esteem.

5. Physical Signs

There are also many physical signs that heroin users tend to have, including needle parks on the skin, severe weight loss, runny nose, cuts and bruises, scabs on the skin from picking, infections, abscesses, loss of menstrual cycle for women, and on overall deterioration of physical appearance and health. Even soon after starting to use heroin, someone using the drug will begin having sudden changes in their appearance. This is usually the first thing people notice, like the needle marks on their skin, abscesses and infections, and a sudden change in weight.

It can be scary when you notice a friend or loved one showing signs of heroin use, but there are ways to encourage help. Speak to them when they are sober, and help them find local rehab centers. Become someone to offer support, rather than judgment, and they will be more willing to get help.

https://1baiser.com